# SDR SIMA20140310001

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 26,297 hours, 25,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 BC OVERHEAD INTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R ROW 12 BC OVERHEAD EMERGENCY LIGHT BULB IAW AMM 33-50-07-000-801-A & 33-50-07-400-801-A.  OPERATIONS CHECKED GOOD.
